MathSciNet Relay Station
MathSciNet bibliographic data
MR806073 (87b:11048) 11G25 (14G10 14G15)
Sarkisian, Richard G. Exponential sums and forms for varieties over finite fields. Proc. Amer. Math. Soc. 95 (1985), no. 3, 372–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement